SILVER SPRING, Md., June 16 /PRNewswire/ -- The Food and Drug Administration (FDA) is warning of the potential risk of overdosing infants with liquid vitamin D.
Some liquid vitamin D supplement products come with droppers that could allow parents and caregivers to accidentally give harmful amounts of the vitamin to an infant. These droppers can hold a greater amount of liquid vitamin D than an infant should receive.
Get more information, including FDA's recommendations for giving safe doses of vitamin D to infants, at http://www.fda.gov/ForConsumers/ConsumerUpdates/ucm214343.htm
Sign up for e-mail notices of new FDA Consumer Updates at: https://service.govdelivery.com/service/subscribe.html?code=USFDA_9.
View the FDA Consumer Update RSS feed at: http://www.fda.gov/AboutFDA/ContactFDA/StayInformed/RSSFeeds/Consumers/rss.xml
FDA Consumer Updates may be posted and published elsewhere without permission. Please credit "FDA Consumer Health Information (www.fda.gov/consumer)" as the source. FDA values feedback on its consumer health information. Send questions, comments, or story ideas to: email@example.com.
Media Contact: Jason Brodsky, 301-796-8234; firstname.lastname@example.org
SOURCE U.S. Food and Drug Administration